# SDR HALA2015080600154

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 86,947 hours, 34,845 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Missing
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APU OIL CAP MISSING.  REPLACED OIL CAP IAW AMM 49-00-00, NO LEAKS NOTED OK TO CONTINUE.
